On exact constants in Jackson-type inequalities in the space L2
Abstract
The exact dependence of constants in Jackson-type inequalities on the rate of convergence of the Diophantine approximations of certain numbers is obtained.Downloads
Published
25.01.1995
Issue
Section
Short communications
How to Cite
Volchkov, V. V. “On Exact Constants in Jackson-Type Inequalities in the Space L2”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 1, Jan. 1995, pp. 108-10, https://umj.imath.kiev.ua/index.php/umj/article/view/5388.